# SDR R61A201905030472

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 30,945 hours, 23,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Exit Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT EICAS MESSAGE. EMERGENCY LIGHTS WON'T TURN OFF. RESET A/C POWER, PERFORMED EMERGENCY LIGHTS OPS CHECK, OPS CHECK GOOD IAW AMM 33-50-00.
